MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE MAXILLO FACIAL PACK 635; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE MAXILLO FACIAL PACK 635; GENERAL SURGERY TRAY (KIT)
Model Number SEN73FPTAA
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/01/1980
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the supplier investigation, the device history record could not be reviewed as the lot number was not provided.A sample was not provided for evaluation.Since the towel is made of cotton, some lint is inevitable.Our supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process has been added before the product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria has been stipulated to see the suction results.(=0.38g/pieces).In the folding process, our supplier uses one cloth pad under 100 pieces semi-finished products to avoid linting being stuck onto the products during product's transfer.Based on the investigation, there is no abnormal situation noted that may have happened in production and all linting test data were within the acceptable range.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no other action taken at this time, however, our supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported that during a maxillo-facial procedure, the blue, non-x-ray, cotton or towels pwtb04-stm from the maxillo facial pack/ sen73fptaa were shedding threads and fuzz onto the instruments, patient and the implant/bone cement.The towels were used to surround the patient¿s face and to cover the back table.The patient developed a post-op infection requiring a trip back to the or for irrigation and debridement and post-op antibiotics.No further details regarding the infection or procedure were provided.No patient demographics or event date were provided after multiple attempts were made to gather the information.

Brand Name
MAXILLO FACIAL PACK 635
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9287718
Report Number1423537-2019-00370
Device Sequence Number2448216
Product Code LRO
UDI-Device Identifier10887488952598
UDI-Public10887488952598
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSEN73FPTAA
Device Catalogue NumberSEN73FPTAA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;